# SDR HEEA066507

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 407012101111
- Condition: Damaged
- Location: Tail Rotor
- Part time: 933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEATHERING BEARINGS WORN AND TEFLON COMING OUT FROM AROUND BEARING.
